# SDR GTIA040157

- Difficulty date: March 1, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- Engine: Pwa JT8D*
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAF T GLO EMERGENCY EXIT SIGN MISSING L2 DOOR AFT POSITION.  LOCATED SIGN UNDER GALLEYS CART, CLEANED AREA, REPLACED BROKEN EXIT SIGN, REINSTALLED WITH DOUBLE SIDED TAPE.
